# SDR GTIA040660

- Difficulty date: June 21, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LT WING FIXED LEADING EDGE COMPARTMENT XFS 267 TWO EACH, FRAME CRACKED.  STOP DRILLED CRACKS.  FABRICATED TWO REPAIR DOUBLER. INSTALLED TWO FORMER REPAIR DOUBLER AND L-ANGLE.  (M)
